Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

Oscillation criteria for second-order differential systems


Authors: Shair Ahmad and C. C. Travis
Journal: Proc. Amer. Math. Soc. 71 (1978), 247-252
MSC: Primary 34C10
MathSciNet review: 0486792
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Sufficient conditions for the oscillation of solutions to the differential system $ X''(t) + A(t)X(t) = 0$ are established which are valid when the matrix A is not symmetric. An example is given to demonstrate that a condition known to be sufficient for the oscillation of solutions when A is symmetric is not valid in the nonsymmetric case.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 34C10

Retrieve articles in all journals with MSC: 34C10


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1978-0486792-2
PII: S 0002-9939(1978)0486792-2
Keywords: Differential systems, oscillation
Article copyright: © Copyright 1978 American Mathematical Society